# SDR UALA2010061702147

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 56,344 hours, 10,180 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD REVERSER HALF HAS DAMAGE.  FOUND EVIDENCE OF BIRDSTRIKE AT NR 2 ENG & CORE AREA. ACCOMPLISHED INSP & BORESCOPE. NO DISTRESS NOTED. REMOVED BORO PLUGS & DRIVE PAD COVER FOR INSP.  ACCOMPLISHED IDLE LEAK CHECK OF NR 2 ENG GEARBOX CRANK PAD, NO LEAKS NOTED. NR 2 ENG AT 3 O'CLOCK AREA, FAN CASE EXIT LINER MISSING. NO DAMAGE FOUND.  REPAIRED DAMAGE AT 9 O'CLOCK AREA.  NR 2 ENG INBOARD REVERSER HALF, 2 O'CLOCK AREA MISSING LINER. NO DAMAGE FOUND. REPAIRED DAMAGE AT 10 O'CLOCK AREA. NR 2 ENG REVERSER DEACTIVATED FOR BORO. REACTIVATED NR 2 ENG REVERSER. FOUND AT 10 O'CLOCK AREA BLOCKER DOOR CRACKED. AT 11 O'CLOCK AREA REV. BLOCKER DOOR INNER LINING MISSING. REPLACED CRACKED BLOCKER DOOR.
